# SDR UALA2009120403741

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 68,525 hours, 8,098 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80582
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP DOOR 5 RIGHT AREA AFT LOWER WALL.  SECURED CONNECTOR.  OPS CHECKS NORMAL.
